# SDR AALA201507079002

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 6,307 hours, 2,375 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Actuator
- Part number: FE277001
- Part serial: FR4128
- Condition: Low Pressure
- Location: L2 Door
- Part time: 6,299 hours, 2,373 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 2L LOW PRESS CIDS MSG.  R & R 2L DOOR DAMPER & EMER OPERATION CYLINDER IAW MM 52-22-14-400-001-A.  SYS OPERATIONS CHECKED GOOD.
